Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 160, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 22, 2011, 7:04 PM EDT for 8 counties in West Virginia. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:04 PM EDT (23:04 UTC)
- Expired
- May 22, 2011, 8:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Raleigh County, WV, Wayne County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 31 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:40 PM EDT | TSTM WND DMG | 2 N Eskdale, WV | TREES AND A POWER LINE DOWN ON CABIN CREEK ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
386
WUUS51 KRLX 222304
SVRRLX
WVC005-019-039-043-045-081-099-109-230000-
/O.NEW.KRLX.SV.W.0160.110522T2304Z-110523T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
704 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MADISON...
WESTERN FAYETTE COUNTY IN WEST VIRGINIA...
SOUTHERN KANAWHA COUNTY IN WEST VIRGINIA...
LINCOLN COUNTY IN WEST VIRGINIA...
EASTERN LOGAN COUNTY IN WEST VIRGINIA...
NORTHERN RALEIGH COUNTY IN WEST VIRGINIA...
EAST CENTRAL WAYNE COUNTY IN WEST VIRGINIA...
NORTH CENTRAL WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 800 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EAST LYNN LAKE TO 8 MILES WEST OF MADISON TO 9 MILES SOUTHWEST
OF BALD KNOB...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
WAYNE TO 8 MILES WEST OF MADISON TO 13 MILES SOUTHEAST OF LOGAN...
AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPURLOCKVILLE...WHARTON...VAN...JULIAN...BURNWELL...STANAFORD...
PROSPERITY...POWELLTON...PINEY VIEW...MOUNT HOPE...MARMET...
CHESAPEAKE...BRADLEY...BELLE AND ALUM CREEK.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 44 AND 90.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8249 3832 8175 3814 8129 3781 8106
3768 8177 3800 8202
TIME...MOT...LOC 2304Z 257DEG 22KT 3817 8226 3802 8190
3778 8172
$$
141 follow-up statement
794
WWUS51 KRLX 222352
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
752 PM EDT SUN MAY 22 2011
WVC005-019-039-043-045-081-099-109-230002-
/O.EXP.KRLX.SV.W.0160.000000T0000Z-110523T0000Z/
RALEIGH WV-LOGAN WV-LINCOLN WV-KANAWHA WV-FAYETTE WV-BOONE WV-
WYOMING WV-WAYNE WV-
752 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAYNE...NORTH
CENTRAL WYOMING...BOONE...SOUTHWESTERN FAYETTE...SOUTHERN KANAWHA...
LINCOLN...EASTERN LOGAN AND NORTHERN RALEIGH COUNTIES WILL EXPIRE AT
800 PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 44 AND 90.
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8249 3832 8175 3814 8129 3781 8106
3768 8177 3800 8202
TIME...MOT...LOC 2352Z 257DEG 22KT 3824 8190 3809 8154
3785 8136
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:00 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 22, 6:00 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 600 PM EDT SUN MAY 22 2011 .SYNOPSIS... WARM SOUTHERLY WINDS BRING A SUMMER LIKE AIRMASS...WITH CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. SOME STORMS MAY BE SEVERE THIS EVENING. A COLD FRONT THEN SETS UP JUST TO OUR NORTH AND WEST. && .NEAR TERM /THROUGH MONDAY/... UPDATED FOR SEVERE THUNDERSTORM WATCH TIL 11 PM THIS EVENING. LOOKS LIKE BEST PART OF DEVELOPING COMPLEX OVER EASTERN KENTUCKY LATE THIS AFTERNOON WILL SHIFT EASTWARD ACROSS SOUTHERN HALF OF THE AREA. INCREASED POPS TO CAT SOUTH...AND HIGH CHANCE NORTH THRU 03Z...THEN DECREASE POPS TO GENERALLY SLIGHT CHANCE WITH EXITING COMPLEX AND LOSS OF HEATING. PREVIOUS DISCUSSION... MODELS ARE STRUGGLING WITH SMALL SCALE FEATURES IN THIS AIRMASS. FEEL THAT MODELS HAVE A GOOD HANDLE ON FEATURES CURRENTLY BEARING DOWN ON THE REGION...BUT CONFIDENCE WANES CONSIDERABLY WITH TIME AS DIFFERENCES MULTIPLY. THEREFORE...WILL TRY TO BE SPECIFIC INITIALLY...BUT MORE GENERIC WITH TIME. FOR LOWS TONIGHT...WILL GO ON THE WARMER SIDE OF GUIDANCE IN THE WESTERN COUNTIES WHERE WINDS WILL PERSIST. ON MONDAY...NAM MOS HIGHS LOOK TOO COOL...BUT MAV MOS LOOKS TO WARM. WILL RUN A COMPROMISE. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... A COLD FRONT WILL APPROACH AND LAY OUT ACROSS THE OH VALLEY DURING THE SHORT TERM...INCLUDING SE OH. THIS SHOULD CREATE A GREATER COVERAGE OF CONVECTION ACROSS SE OH...INTO NORTHERN WV...AIDED BY OCCASIONAL IMPULSES TRAVELING ALONG THE BOUNDARY. MODELS ARE IN GOOD AGREEMENT WITH ONE SUCH WAVE ON TUESDAY AFTERNOON AND EVENING...AFFECTING MAINLY SE OH AND NORTHERN WV. SPC CONTINUES TO HIGHLIGHT A BROAD AREA OF SLIGHT RISK ACROSS MS AND OH VALLEYS TUESDAY...INCLUDING AREAS ALONG AND WEST OF OH RVR IN THE CWA. GREATEST THREAT FOR SVR SHOULD LIE ACROSS SE OH MONDAY...EXPANDING INTO WESTERN WV TUESDAY AS FRONT CLOSES IN. BOUNDARY WILL BEGIN TO RETREAT NORTH INTO GREAT LAKES AREA ON WEDNESDAY IN RESPONSE TO AMPLIFYING TROF ACROSS THE PLAINS. CONTINUE TREND OF BLENDING IN MET GUIDANCE AS MAV LOOKS TOO WARM GIVEN EVAPOTRANSPIRATION EFFECTS. LOW TO MID 80S LOOK GOOD OUTSIDE OF CONVECTION WITH GENERALLY LOW 60S FOR LOWS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPR RIDGE BUILDING ALONG EAST COAST LATE THIS WEEK...WILL HELP TO STIFF ARM EFFECTS OF LOW PRESSURE MOVING INTO WESTERN OH VALLEY. AS SUCH...MUCH OF THE ACTION SHOULD STAY WEST OF CWA UNTIL PERHAPS LATE FRIDAY GIVEN CONTINUED TREND OF SLOWING THINGS DOWN. CONSIDERABLE UNCERTAINTY EXISTS GOING INTO THE WEEKEND REGARDING IF UPR LOW REMAINS ATTACHED TO WESTERLIES OR GETS LEFT BEHIND OVER OH VALLEY. MODELS ARE STRUGGLING WITH DETAILS OF PAC ENERGY ALONG WITH STRENGTH OF RIDGE ALONG EAST COAST. TRIED TO STAY CLOSE TO HPC SOLUTION...KEEPING HIGH CHC POPS THRU WEEKEND. SHOULD UPR RIDGE HOLD AND BUILD...THEN HPC SOLUTION MAY BE TOO PESSIMISTIC. TEMPS WILL REMAIN ON THE WARM SIDE...GENERALLY LOW TO MID 80S. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... 22Z SUNDAY THRU 18Z MONDAY... THROUGH 03Z...THUNDERSTORM COMPLEX OVER EASTERN KENTUCKY WILL GENERALLY SHIFT EASTWARD THIS EVENING...AFFECTING SOUTHERN HALF OF THE AREA MOST...BUT STILL SCATTERED STORMS NORTH. BASICALLY...VFR CAN BE EXPECTED OUTSIDE OF THUNDERSTORMS. AFTER 03Z...ISOLATED STORMS AT BEST THRU 08Z...THEN INCREASING AGAIN AFTER 08Z AS AN UPPER LEVEL IMPULSE APPROACHES FROM THE WEST. SOME FOG POSSIBLE AFTER 06Z WHERE RAIN HAS FALLEN THIS EVENING AND IF CLOUDS BREAK...OTHERWISE ...VFR OUTSIDE OF THUNDERSTORMS. AFTER 12Z...ANY FOG THAT FORMS LIFTS...BUT SCATTERED REMAIN POSSIBLE. AGAIN...VFR OUTSIDE OF STORMS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE: MEDIUM TO LOW. NEW STORM GENERATION BEHIND THE MAIN COMPLEX THIS EVENING MAY BE MORE LIMITED THAN FORECAST. FOG POTENTIAL LATER TONIGHT HIGHLY DEPENDENT ON WHERE RAIN FALLS THIS EVENING AND IF SKIES CLEAR SOMEWHAT. ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z MONDAY... IFR POSSIBLE IN ROUNDS OF SHOWERS OR THUNDERSTORMS TUESDAY AFTERNOON THROUGH THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/RPY/30 NEAR TERM...JMV SHORT TERM...30 LONG TERM...30 AVIATION...JMV
Hazardous weather outlook, May 22, 5:56 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 556 PM EDT SUN MAY 22 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>031-033>038-232200- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- 556 PM EDT SUN MAY 22 2011 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY EVENING...AS WELL AS FOR TUESDAY AFTERNOON AND EVENING. THE MAIN THREATS EACH DAY WILL BE LARGE HAIL AND DAMAGING WIND. AREAS THAT RECEIVE REPEATED HEAVY RAINFALL FROM THUNDERSTORMS WILL ALSO NEED TO BE MONITORED FOR LOCALIZED WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ032-039-040-046-047-232200- TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 556 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AREAS THAT RECEIVE REPEATED HEAVY RAINFALL FROM THUNDERSTORMS WILL ALSO NEED TO BE MONITORED FOR LOCALIZED WATER PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AREAS THAT RECEIVE REPEATED HEAVY RAINFALL FROM THUNDERSTORMS WILL ALSO NEED TO BE MONITORED FOR LOCALIZED WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, May 22, 5:56 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
556 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL LOUISA 38.11N 82.60W
05/22/2011 E0.50 INCH LAWRENCE KY TRAINED SPOTTER
&&
EVENT NUMBER RLX1100638
JEELocal storm report, May 22, 6:02 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
602 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 NE MARTHA 38.01N 82.90W
05/22/2011 E1.00 INCH LAWRENCE KY TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL OBSERVED
&&
EVENT NUMBER RLX1100639
JEELocal storm report, May 22, 6:23 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
623 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL JACKSON 39.05N 82.63W
05/22/2011 E0.88 INCH JACKSON OH PUBLIC
&&
EVENT NUMBER RLX1100640
JEELocal storm report, May 22, 6:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
653 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 SW ULYSSES 37.92N 82.72W
05/22/2011 E1.00 INCH LAWRENCE KY TRAINED SPOTTER
&&
EVENT NUMBER RLX1100641
JEELocal storm report, May 22, 6:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
654 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ULYSSES 37.95N 82.68W
05/22/2011 E1.00 INCH LAWRENCE KY TRAINED SPOTTER
&&
EVENT NUMBER RLX1100642
JEESpecial weather statement, May 22, 6:55 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
655 PM EDT SUN MAY 22 2011
WVZ005-013-024>026-034-035-222330-
BOONE WV-LINCOLN WV-LOGAN WV-MINGO WV-RALEIGH WV-WAYNE WV-WYOMING WV-
655 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORMS WILL AFFECT BOONE...LINCOLN...LOGAN...NORTH
CENTRAL MINGO...NORTH CENTRAL WYOMING...NORTHWESTERN RALEIGH AND
SOUTHERN WAYNE COUNTIES...
AT 650 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 12 MILES
SOUTHEAST OF WAYNE TO 3 MILES NORTH OF LOGAN TO 7 MILES SOUTHEAST OF
LOGAN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR BRANCHLAND...AND AMHERSTDALE AROUND 700
PM...BLAIR...AND SHARPLES AROUND 705 PM...MYRA AROUND 710 PM...
PALERMO...TURTLE CREEK...JEFFREY...AND SPURLOCKVILLE AROUND 715 PM
AND SWEETLAND AROUND 720 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3827 8202 3827 8199 3829 8194 3821 8182
3818 8182 3819 8181 3820 8182 3800 8154
3781 8145 3764 8201 3780 8221 3814 8252
14The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:01 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 59 min |
| May 22, 4:06 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Wayne | 54 min |
| May 22, 4:40 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 65 min |
| May 22, 4:52 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam, Wayne | 53 min |
| May 22, 4:57 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 63 min |
| May 22, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 64 min |
| May 22, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 56 min |
| May 22, 6:03 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 57 min |
| May 22, 6:19 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 26 min |
| May 22, 6:55 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Wayne | 35 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.